# SDR SWAA2022030264040

- Difficulty date: January 14, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR HAS CORROSION AT THE GROUNDING FASTENER / CORROSION ON LAV SERVICE DOOR FOUND OUT OF LIMITS OUT OF LIMITS DUE TO 100% MATERIAL LOSS AT GROUND PER SRM 52-40-01-1A-1. REMOVED AND INSTALLED NEW LAV SERVICE DOOR PO#724379 PER AMM 52-49-07-000-801 AND AMM 52-49-07-400-801. 57546U 31JAN19
